# SDR A6WA201140963

- Difficulty date: November 2, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE CRACKED AT FS 625.  FABRICATED AND INSTALLED NEW OBLIQUE ANGLE IAW REO 601R-53-61-100, REV A.
